# SDR ABXA20120927279

- Difficulty date: September 27, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,136 hours, 42,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 113T13571
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD POPPING NOISE HEARD WHEN LEFT FLAP WAS EXTENDED OR RETRACTED.  AT AFT WING SPAR STATION  908 FOUND REAR SPAR DEFLECTION CONTROL TRACK SUPPORT FOR OUTBOARD TRAILING EDGE FLAP BROKEN OFF AT SPAR SIDE LOWER LOBE ATTACH FITTING.  REMOVED AND REPLACED OUTBOARD FLAP OUTBOARD TRACK ATTACH FITTING ON LEFT WING IAW B767 SRM 51-40-02, ACFT WAS GROUNDED.
